Linear MHD Wave Propagation in Time-Dependent Flux Tube: III. Leaky Waves in Zero-Beta Plasma

Williamson, A. and Erdélyi, R. (2016) Linear MHD Wave Propagation in Time-Dependent Flux Tube: III. Leaky Waves in Zero-Beta Plasma. Solar Physics, 291 (1). pp. 175-185. ISSN 0038-0938

Abstract

Metadata

Authors/Creators:
  • Williamson, A.
  • Erdélyi, R.
Copyright, Publisher and Additional Information: © 2015, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Magnetohydrodynamics; Waves; Waves modes
Dates:
  • Published: January 2016
  • Accepted: 13 October 2015
  • Published (online): 20 November 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 04 Nov 2016 10:31
Last Modified: 04 Nov 2016 10:31
Published Version: http://dx.doi.org/10.1007/s11207-015-0802-0
Status: Published
Publisher: Springer Verlag (Germany)
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11207-015-0802-0

Share / Export

Statistics